CSpace
ON LINEAR-FORMS OF G-FUNCTIONS
VAANANEN, K; XU, GS
1988
Source PublicationACTA ARITHMETICA
ISSN0065-1036
Volume50Issue:3Pages:251-263
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1988Q546200004
PublisherPOLISH ACAD SCIENCES INST MATHEMATICS
Citation statistics
Cited Times:4[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27278
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
VAANANEN, K,XU, GS. ON LINEAR-FORMS OF G-FUNCTIONS[J]. ACTA ARITHMETICA,1988,50(3):251-263.
APA VAANANEN, K,&XU, GS.(1988).ON LINEAR-FORMS OF G-FUNCTIONS.ACTA ARITHMETICA,50(3),251-263.
MLA VAANANEN, K,et al."ON LINEAR-FORMS OF G-FUNCTIONS".ACTA ARITHMETICA 50.3(1988):251-263.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[VAANANEN, K]'s Articles
[XU, GS]'s Articles
Baidu academic
Similar articles in Baidu academic
[VAANANEN, K]'s Articles
[XU, GS]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[VAANANEN, K]'s Articles
[XU, GS]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.